# SDR DALA1215910919

- Difficulty date: March 13, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND BELOW SETTLEMENT AREA OF RUB STRIP FROM STA Y=995 TO Y=1032 LONG 18RT REF MD88 SRM 53-04D PARA 57 FOR REPAIR.  BLENDED AREA WITHIN LIMITS IAW SG 09530014 PAR 5A AND DC9/MD80 SRM 53-04 PAR 57.
